# SDR SWAA2025050508789

- Difficulty date: March 24, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LOCATED BS 767 PLUS 17 INCHES LBL 24.75 WL 208.1 AT PASSENGER CABIN 2025-231984<[01] TOOL USED ON STEP 5. ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[02] EVALUATED REWORKED AREA ON TOP AND BOTTOM SURFACE CROWN AREA OF SEAT TRACK LOCATED BS 767 PLUS 17 INCHES LBL 24.75 WL 208.1 AT PASSENGER CABIN AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW B737-700 SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4.A.(2) FIGURE 103 DETAIL A. SEE INDIVIDUAL SIGN-OFF BELOW;[03] EVALUATED REWORKED AREA ON TOP AND BOTTOM SURFACE CROWN AREA OF SEAT TRACK LOCATED BS 767 PLUS 17 INCHES LBL 24.75 WL 208.1 AT PASSENGER CABIN AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW B737-700 SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4.A.(2) FIGURE 103 DETAIL A. SEE INDIVIDUAL SIGN-OFF BELOW
